Skip to main content

2014 Awarded IMU-Simons Travel Fellowship Recipients

Mamadou Abdoul Diop

Diop.jpgMamadou Abdoul Diop from the Universite Gaston Berger UFR Sciences Appliquees et Technologie, Senegal has spent a research period at the Departement of Applied Mathematics, University of Sevilla during 04.10.2014 - 05.11.2014.

Daniel Tieudjo

Daniel Tieudjo, University of Ngaoundere, ENSAI, Department of Mathematics and Computer Science, Ngaoundere, Cameroon, (URL: spent a research visit at the Faculty of Mathematics, Department of Algebra and Mathematical Logic of the Ivanovo State University, Ivanovo, Russia.

For the report, please go here.

Khudoyberdiyev Abror

Khudoyberdiyev Abror, Institute of Mathematics, National University of Uzbekistan visited the University Seville in Spain during 2014-10-05 - 2014-11-25.

For the report, please go here

Srinivasa Siva Rama Krishnarao Taduri

Srinivasa Siva Rama Krishnarao Taduri from India visited University of Memphis, Department of Mathematical sciences during the period Jan 5th-March 4th, 2015, in Memphis, Tennessee, USA.

For his report, please go here.

Van Tan Tran


Van Tan Tran from Vietnam visited the Institut des hautes études scientifiques in France during the period Nov 24th-Dec 24th, 2014.

Yaxiang Li

Yaxiang Li, College of Science, Central South University of Forestry and Technology 410004, Changsha Hunan, China visited the University of Chennai, India, 2013-12-26 - 2014-03-23.

During the visit of awardee under the support of the IMU-Simons Foundation Travel Fellowship,Yaxiang Li researched on geometric properties related to quasiconformal mappings in Banach spaces. They have managed to complete two research articles and revised one research articles.


The titles of these papers are:

Y. Li and S. Ponnusamy, Decomposition properties of inner uniform domains in normed vector spaces (9 pages);

Y. Li, S. Ponnusamy, and M. Vuorinen, Freely quasiconformal maps and distance ratio metric (10 pages);

Y. Li, Neargeodesics in John domains in Banach spaces. Internat. J. Math., Vol.25, No.4 (2014), 1450041 (17 pages), DOI:10.1142/S0129167X14500414.

Rasool Hafezi


Rasool Hafezi of the University of Isfahan, Department of Mathematics in Isfahan, Iran has spent a research period at the Institut des Hautes Études Scientifiques (IHES), Bures-sur-Yvette, France between 2014-03-05 and 2014-05-05.